Items where Author is "Kevei, Péter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Kevei, Péter, Mason, David M.: Couplings and strong approximations to time-dependent empirical processes based on I.I.D. fractional Brownian motions.
JOURNAL OF THEORETICAL PROBABILITY, 30 (3). pp. 729-770. ISSN 0894-9840 (2017)

Kevei, Péter: Implicit renewal theory in the arithmetic case.
JOURNAL OF APPLIED PROBABILITY, 54 (3). pp. 732-749. ISSN 0021-9002 (2017)

Fukker, Gábor, Györfi, László, Kevei, Péter: Asymptotic behavior of the generalized St. Petersburg sum conditioned on its maximum.
BERNOULLI, 22 (2). pp. 1026-1054. ISSN 1350-7265 (2016)

Kevei, Péter, Mason, David M.: On the Breiman conjecture.
Proceedings of the American Mathematical Society, 144 (9). pp. 4043-4053. ISSN 0002-9939 (2016)

Kevei, Péter, Vígh, Viktor: On the diminishing process of Bálint Tóth.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368 (12). pp. 8823-8848. ISSN 0002-9947 (2016)

Kevei, Péter: A note on the Kesten–Grincevičius–Goldie theorem.
ELECTRONIC COMMUNICATIONS IN PROBABILITY, 21. Terjedelem: 12 p.-Azonosító: 51. ISSN 1083-589X (2016)

Fodor, Ferenc, Kevei, Péter, Vígh, Viktor: On random disc polygons in smooth convex discs.
Advances in Applied Probability, 46 (4). pp. 899-918. ISSN 0001-8678 (2014)

Kevei, Péter, Mason, David M.: The limit distribution of ratios of jumps and sums of jumps of subordinators.
ALEA-Latin American Journal of Probability and Mathematical Statistics, 11 (2). pp. 631-642. ISSN 1980-0436 (2014)

Kevei, Péter, Mason, David M.: Randomly weighted self-normalized Lévy processes.
Stochastic Processes and their Applications, 123 (2). pp. 490-522. ISSN 0304-4149 (2013)

Dénes, Attila, Kevei, Péter, Nishiura, Hiroshi, Röst, Gergely: Risk of infectious disease outbreaks by imported cases with application to the European Football Championship 2012.
International Journal of Stochastic Analysis, 2013. Terjedelem: 9 p.-Azonosító: 576381. ISSN 2090-3332 (2013)

Kevei, Péter, Mason, David M.: A more general maximal Bernstein-type inequality.
In: High Dimensional Probability VI, The Banff Volume (eds. Christian Houdré - David M. Mason - Jan Rosinski - Jon A. Wellner). Banff, 9-14 October 2011. Progress in Probability (66). Birkhäuser, Basel, pp. 55-62. (2013) ISBN 978-3-0348-0489-9

This list was generated on 2021. január 24. 04:04:38 CET.